# SDR AALA20140527029

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T82117
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL JUST INSIDE & UNDER SILL PLATE HAS AREAS OF CORROSION.  INSTALLED NEW FLOOR PANEL INSIDE & JUST UNDER BULK CARGO DOOR THRESHOLD IAW AARD 51-00-05-1.
